# SDR HEEA0015758

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER INOPERATIVE - DOES NOT ILLUMINATE CONTROL DISPLAY.  PERFORMED PRELIMINARY INSPECTION.   FOUND ALL POWER SUPPLY VOLTAGES BAD.   TROUBLESHOT UNIT AND FOUND LIFTING DIODE CR107 WOULD GET POWER SUPPLY VOLTAGES TO COME UP.   ALSO FOUND WRONG DIODE INSTALLED FOR CR107.   REPLACED DIODE CR107.  DID NOT CURE PROBLEM.  ALSO REPLACED TRANSISTORS Q106 AND Q107.  NO HELP.
